Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Red bumps under arm, over chest. Eczema on legs. Applied hydrocortisone cream. How to cure?

Hi, My daughter has a rash under her arm and over part of her chest which started as small white heads and now are red bumps. She also has some eczema on her legs. The Dr said the pimply rash is also eczema and gave me 1% hydrocortisone cream. The rash is not getting any better. My daughter is 5 years old.
Any ideas what it could be or how to make it better. It is also itchy. Thanks
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it may be milia ,miliaria ,allergic dermatitis or viral infection
hydrocortisone is very mild steroid and has not much effect on many cases
she required potent one
it is better to consult dermatologist to rule out other condition
tell her not to scratch or pick the lesion
avoid sun and wind exposure will help her
i hope i answered your query
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor